sj75 Posted November 5, 2010 Report Share Posted November 5, 2010 Hi guys,Im really hoping you guys can help me with this. Im currently undergoing post exposure rabies vaccines after contact with a bat (precautionary). Ive had the immunioglobulin injections and have had 3 of the 5 vaccines. The first vaccine i was fine, had a momentary 'odd' feeling with a wierd sensation in my lower stomach, throat and heavy legs just after the injection and flu type symptoms the next day. 3 days later i had the second jab, again a momentary 'odd' lightheaded feeling (with heavy legs again). Within a few hours i had the chills and flu symptoms again and my skin felt like it was really hot (but only to me as it wasnt red or hot from the outside) i then developed just about every symptom on the list of known symptoms which subsided over 3/4 days just in time for my third jab yesterday.Admittedly i have been quite anxious over the whole thing and have been particularly anxious about reacting to the jabs so have been taking loratidine 2 hours before hand. Within minutes of yestedays jab i had a horrid hot feeling in the back of my throat/nose and a funny smell, then felt like i was going to pass out. I was assisted onto the bed and had my bp checked, it was an astounding 169/143!!!!! after a few minutes i felt a bit better and went to sit in the waiting room for the obligatory half hour only to start feeliing odd again. My legs felt really odd and heavy and hubby who was with me said i looked really pale, they took me into another room so i could lie down where i stayed for a good half hour. I was very pale and lightheaded and had a whole body tremor. My bp came down quickly and i was told it was probably anxiety and i should go home to rest. By the time i had walked the 5 minutes home my bp had shot up again and for a good 4 hours i had to lie down as upright was not an option. Since then my bp has been up and down like mad and this morning its lower then ive seen it for a long time (im hyper so dont tend to get the low bp many potsies do)but i feel ok (no flu symptoms).Although i was anxious im not entirely convinced that my symptoms were down to just this alhough it would probably be my preferred option?? has anyone had anything similar? and can anyone explain the strange internal smell i had and such high bp? ive got a week before my next jab and there is no getting out of it. Im petrified as each time the symptoms at the time of the jab have got worse and yesterday was pretty hideous for me.People on here often talk about mast cell problems and i know these are linked to reactions and sensitivities, can anyone give me anymore details?? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.